Jump to content
CrazyBoards.org

shesellsseashells

Member
  • Content Count

    2,107
  • Joined

  • Last visited

About shesellsseashells

  • Rank
    "shells" for short

Profile Information

  • Gender
    female
  • Location
    New England USA

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I found that Topamax made my brain fuzzy and was weight-neutral. I haven't experienced any tummy upset with Metformin, thankfully. I have lost weight since I started taking Metformin, but I've also been dieting.
  2. I'm so sorry. My thoughts are with you. Please take good care of yourself.
  3. Does anyone have tips to share about Bumble's BFF board? I'm kind of self- and illness-absorbed. I'd like to make some friends but am nervous. Thank you for any advice you can share.
  4. @mikl_pls Thanks for the information. I have my fingers crossed!
  5. @0112358 Individuals receiving SSDI benefits are eligible for Medicare after receiving benefits for two years. EVERYONE is enrolled in Medicare Part A (hospital benefits) but one has to enroll to receive parts B, D, etc. I sat down with an insurance navigator as well as researched the matter on line. At my SSDI benefit, Medicare Part B would cost $146 alone, an advantage or supplemental plan was a couple of hundred dollars in addition to med and doctor co-pays (I take some $$$ meds) of additional hundreds of dollars per month. My health insurance through my state's health care exchange is $127 per month. My med co-pays are about $80 per month, and my physician co-pays are perhaps $200 per year. My health insurance doesn't cover all of my doctors, so I self-pay approximately $300 per year. It was a no-brainer for me to stick with my insurance through the exchange. I'm glad Medicare is working well for you, however!
  6. Update: I finally got my car back after almost a month. (My car is old, and some parts were hard to find.) The cost was about what I expected. (Yikes!) It is wonderful to have freedom again instead of asking for my mom to drive me to the grocery store while she judged and commented on my purchases. I'm feeling less like telling my family that they suck, but what happened still makes me feel bad. It felt like they don't trust me, which is painful, especially since I'm very isolated socially. (Working on that.) I have let others borrow my car in the past without a second thought. In the future, I will not do so. (My youngest brother had two cars at the house during this period while he was abroad, but he said I couldn't drive either of them because he wanted to keep the mileage low. That is a bullshit excuse, especially since he recently returned and drove his truck across the country to California. Also, I drive maybe 50 miles per week.) As I write this, I see I am not as over the situation as I thought. I am afraid I am a grudge-holder. I think I lost my point, but thought I'd give an update in case anyone is interested. Thanks for your help.
  7. I started Contrave (naltrexone/bupropion) the other week and am halfway titrating up to the full dose. I've been a bit less concerned about food, but Contrave has definitely helped improve my mood. I'll report back with (hopefully) weight loss results once I'm on the maintenance dose. @mcjimjam I have an appointment with a local hospital's weight loss clinic where I could purchase Optifast. It's the only location in my state that sells it. My insurance doesn't cover it, but the clinic has an array of programs and they'll need to determine which one they recommend for me before they can tell me the self-pay cost. I found Optifast being sold on eBay, but there is no telling whether it's real or no. It appears that Optifast is only sold officially at hospitals in my area in the US. I think it may be sold differently in Australia. Did you feel that it dramatically improved your weight loss results? I am trying to lose 18 pounds (8.16466 kgs) by April 30. (I have more weight that I need to lose, but that's my goal to fit into a particular dress.) Thanks for your help.
  8. I'm in the US and was on Medicaid for a bit, paying nothing for my meds. I was so fortunate: I was never turned down for any prior authorizations and was approved for many meds not in the formulary, like Vyvanse and Latuda. Now that I'm receiving SSDI (for which I am also lucky) I pay for health insurance through my state's health care exchange at a discounted rate due to my low income. I looked into Medicare once I was eligible, but it was so expensive! Sorry if I went off on a tangent, but yes, Thunderstruck, you are fortunate! Hooray for social programs that help people who need it!
  9. @Antecedent It has been 4 months since I had my tummy and first chin session, and I just went in for my "after" pictures. In my experience, CoolSculpting was a waste of money. I wanted most to decrease the size of my tummy, but have not seen ANY results after 4 months and 1 treatment. I had 2 treatments on my chin, which has decreased slightly. The esthetician I saw called me a "poor responder" and said that in her opinion another treatment would not improve the tummy outcome. I initially made another appointment for my chin, but then cancelled it. The change wasn't THAT great and I will probably lose my double chin more as I lose weight (fingers crossed). I'm really disappointed and wish I had not spent $3,270!
  10. It's hard to say whether the depression and increase in eating are related to your depression or are related to Risperdal . Do you tend to overeat? If not, it could be that it's a side effect of the Risperdal. Risperdal helped get me through a mixed episode a few years back. My pdoc and I discontinued it after a couple of months.
  11. Welcome to CB. 😁 I deal with BP1 and ADHD. I haven't had any problems with finding Vyvanse to be overstimulating. I'm sorry you're dealing with this. What dose of Vyvanse are you on? If it's a higher dose, might you decrease the med? I also saw that you take Trazodone, which I take at night to help me sleep. Do you have any room to try increasing the Trazodone? Sorry if these are things you've considered already. Re: not seeing your pdoc since you started the program, that sounds very disconcerting. Have your program pdoc and "regular" pdoc been in communication with one another? I've found communication between my providers to be an important part of my treatment. You shouldn't have to worry about whose opinion to follow with everything else you've got going on. Sending healing thoughts your way.
  12. Thanks confused. Topomax didn't go over well with me, either.
×
×
  • Create New...